MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL PRO SYSTEM 100-120V (BLACK/GREY); POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD HARMONY XL PRO SYSTEM 100-120V (BLACK/GREY); POWERED LASER SURGICAL INSTRUMENT
Catalog Number AAHP02110623GAH10001
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The importer reported that a user facility reported that a patient sustained a burn at the treatment site following use of the harmony xl pro system.
 
Additional Manufacturer Narrative
Clinical evaluation determined the injury to be transient, with the possibility of post-inflammatory hyperpigmentation (pih) and/or a mild, small scar.The reported skin reaction is consistent with known and anticipated adverse reactions associated with energy-based treatments.The device was requested for return to support further investigation.Multiple due diligence attempts were made to retrieve the device; however, the customer has not returned the device and it was not available for evaluation.The device production records (dhr) were reviewed and no anomalies or conditions that could have contributed to the reported event were identified.Based on the available information, the probable root cause is user error during a training session.Potential contributing factors may include failure to perform a skin test, excessive fluence or inappropriate pulse duration, pulse stacking or overlap, inadequate cooling or insufficient gel application.Although this event does not meet fda reportability criteria, this report is being submitted in good faith.The importer also submitted report number to fda.

Brand Name
HARMONY XL PRO SYSTEM 100-120V (BLACK/GREY)
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key24377546
Report Number3004167969-2026-00003
Device Sequence Number4875004
Product Code GEX
UDI-Device Identifier17290110120907
UDI-Public17290110120907
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAAHP02110623GAH10001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale